I can't eat anything spicy, my mouth feels like sandpaper. Is this normal? I love hot and spicy chili, and I can't eat it because it hurts my mouth, I can't eat anything with salt, and my taste buds are shot. Why is this happening? Is this normal?
I was given amoxicillin 500mg capsules for bronchitis over a week ago. Why cant I eat anything?
- 14 Nov 2018 by CrystalCase1
- 14 November 2018
Every time I have been given this drug it always gives me yeast infections. The yeast in my mouth feels like sandpaper and makes food rather tasteless and spicy foods burn my mouth and throat. You should tell your doctor and have him/her check for yeast.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Aug 2009 • 1 answerFAQ by Drugs.com
Updated 18 Oct 2017 • 3 answers
Updated 17 Mar 2014 • 1 answer
Updated 21 Dec 2018 • 2 answers
Updated 13 days ago • 1 answer